# SDR SWAA2022090633466

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE IN FWD CARGO DOOR CUTOUT 2022-409968 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A21147750;DUE DATE:29-JUN-23.;[02] REPAIRED BY WELDS AFT CORNER SCUFF PLATE OF FWD CARGO DOOR IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED BY WELDS AFT CORNER SCUFF PLATE OF FWD CARGO DOOR IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGN OFF BELOW.COMPLETED
